# SDR NOCA201304162

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N762
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 95,880 hours, 16,143 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MID LAVATORY E-PATH LIGHTING INOP.
